MAUDE Adverse Event Report: MASIMO - 40 PARKER M-LNCS NEO; OXIMETER

MASIMO - 40 PARKER M-LNCS NEO; OXIMETER
Model Number 2514-9
Medical Device Problem Codes Incorrect Measurement (1383); Device Stops Intermittently (1599)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/19/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has been returned to masimo for evaluation.When the investigation is complete, a follow up report will be submitted.
 
Event or Problem Description
The customer reported false reading, dropped signals, or weak readings and that the photo detector is out of the window on many of the sensors.No patient impact or consequences reported.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: other, additional manufacturing narrative (if other): the returned sensor was evaluated.During evaluation the sensor passed all visual and functional testing.The sensor was determined to be functioning as designed.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
M-LNCS NEO
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6081048
Report Number2031172-2016-01229
Device Sequence Number10898786
Product Code DQA
UDI-Device Identifier10843997002568
UDI-Public(01)10843997002568(17)190701(10)16G3M
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K101896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2514-9
Device Catalogue Number2514
Device Lot Number16G3M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/01/2016
Was the Report Sent to FDA? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/19/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date11/07/2016
Supplement Report FDA Received Date11/29/2016
01/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1